By the same authors

From the same journal

Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data

Research output: Contribution to journalArticle

Standard

Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data. / Chen, Jia; Li, Degui; Liang, Hua; Wang, Suojin.

In: Annals of Statistics, Vol. 43, No. 4, 2015, p. 1682-1715.

Research output: Contribution to journalArticle

Harvard

Chen, J, Li, D, Liang, H & Wang, S 2015, 'Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data', Annals of Statistics, vol. 43, no. 4, pp. 1682-1715. https://doi.org/10.1214/15-AOS1320

APA

Chen, J., Li, D., Liang, H., & Wang, S. (2015). Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data. Annals of Statistics, 43(4), 1682-1715. https://doi.org/10.1214/15-AOS1320

Vancouver

Chen J, Li D, Liang H, Wang S. Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data. Annals of Statistics. 2015;43(4):1682-1715. https://doi.org/10.1214/15-AOS1320

Author

Chen, Jia ; Li, Degui ; Liang, Hua ; Wang, Suojin. / Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data. In: Annals of Statistics. 2015 ; Vol. 43, No. 4. pp. 1682-1715.

Bibtex - Download

@article{ded8db82c19a4b2f8cf3abce9e708426,
title = "Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data",
author = "Jia Chen and Degui Li and Hua Liang and Suojin Wang",
year = "2015",
doi = "10.1214/15-AOS1320",
language = "English",
volume = "43",
pages = "1682--1715",
journal = "Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data

AU - Chen, Jia

AU - Li, Degui

AU - Liang, Hua

AU - Wang, Suojin

PY - 2015

Y1 - 2015

U2 - 10.1214/15-AOS1320

DO - 10.1214/15-AOS1320

M3 - Article

VL - 43

SP - 1682

EP - 1715

JO - Annals of Statistics

JF - Annals of Statistics

SN - 0090-5364

IS - 4

ER -